Tampere University of Technology

TUTCRIS Research Portal

Noisy attractors and ergodic sets in models of gene regulatory networks

Research output: Contribution to journalArticleScientificpeer-review

Standard

Noisy attractors and ergodic sets in models of gene regulatory networks. / S. Ribeiro, A.; Kauffman, S. A.

In: Journal of Theoretical Biology, Vol. 247, No. 4, 2007, p. 743-755.

Research output: Contribution to journalArticleScientificpeer-review

Harvard

S. Ribeiro, A & Kauffman, SA 2007, 'Noisy attractors and ergodic sets in models of gene regulatory networks', Journal of Theoretical Biology, vol. 247, no. 4, pp. 743-755. https://doi.org/10.1016/j.jtbi.2007.04.020

APA

S. Ribeiro, A., & Kauffman, S. A. (2007). Noisy attractors and ergodic sets in models of gene regulatory networks. Journal of Theoretical Biology, 247(4), 743-755. https://doi.org/10.1016/j.jtbi.2007.04.020

Vancouver

S. Ribeiro A, Kauffman SA. Noisy attractors and ergodic sets in models of gene regulatory networks. Journal of Theoretical Biology. 2007;247(4):743-755. https://doi.org/10.1016/j.jtbi.2007.04.020

Author

S. Ribeiro, A. ; Kauffman, S. A. / Noisy attractors and ergodic sets in models of gene regulatory networks. In: Journal of Theoretical Biology. 2007 ; Vol. 247, No. 4. pp. 743-755.

Bibtex - Download

@article{28af1a0e7b2b4185accce9db1b7ef998,
title = "Noisy attractors and ergodic sets in models of gene regulatory networks",
author = "{S. Ribeiro}, A. and Kauffman, {S. A.}",
note = "Contribution: organisation=sgn,FACT1=1",
year = "2007",
doi = "10.1016/j.jtbi.2007.04.020",
language = "English",
volume = "247",
pages = "743--755",
journal = "Journal of Theoretical Biology",
issn = "0022-5193",
publisher = "Elsevier",
number = "4",

}

RIS (suitable for import to EndNote) - Download

TY - JOUR

T1 - Noisy attractors and ergodic sets in models of gene regulatory networks

AU - S. Ribeiro, A.

AU - Kauffman, S. A.

N1 - Contribution: organisation=sgn,FACT1=1

PY - 2007

Y1 - 2007

U2 - 10.1016/j.jtbi.2007.04.020

DO - 10.1016/j.jtbi.2007.04.020

M3 - Article

VL - 247

SP - 743

EP - 755

JO - Journal of Theoretical Biology

JF - Journal of Theoretical Biology

SN - 0022-5193

IS - 4

ER -